×

Hyperbolic measures on infinite dimensional spaces. (English) Zbl 1342.60006

Summary: Localization and dilation procedures are discussed for infinite dimensional \(\alpha\)-concave measures on abstract locally convex spaces (following Borell’s hierarchy of hyperbolic measures).

MSC:

60B11 Probability theory on linear topological spaces
28C20 Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.)
60F10 Large deviations
PDFBibTeX XMLCite
Full Text: DOI arXiv Euclid

References:

[1] Bobkov, S. G. Remarks on the growth of \(L^{p}\)-norms of polynomials. Geometric aspects of functional analysis, 27-35, Lecture Notes in Math., 1745, Springer, Berlin, 2000. · Zbl 0976.46005 · doi:10.1007/BFb0107206
[2] Bobkov, S. G. Some generalizations of Prokhorov’s results on Khinchin-type inequalities for polynomials. (Russian) Teor. Veroyatnost. i Primenen. 45 (2000), no. 4, 745-748. Translation in: Theory Probab. Appl. 45 (2002), no. 4, 644-647. · doi:10.4213/tvp503
[3] Bobkov, S. G. Localization proof of the isoperimetric Bakry-Ledoux inequality and some applications. Teor. Veroyatnost. i Primenen. 47 (2002), no. 2, 340-346. Translation in: Theory Probab. Appl. 47 (2003), no. 2, 308-314. · doi:10.4213/tvp3652
[4] Bobkov, S. G. Large deviations via transference plans. Advances in mathematics research, Vol. 2, 151-175, Adv. Math. Res., 2, Nova Sci. Publ., Hauppauge, NY, 2003. · Zbl 1072.60016
[5] Bobkov, S. G. Large deviations and isoperimetry over convex probability measures. Electron. J. Probab. 12 (2007), 1072-1100. · Zbl 1148.60011 · doi:10.1214/EJP.v12-440
[6] Bobkov, S. G. On isoperimetric constants for log-concave probability distributions. Geometric aspects of functional analysis, 81-88, Lecture Notes in Math., 1910, Springer, Berlin, 2007. · Zbl 1132.60301 · doi:10.1007/978-3-540-72053-9_4
[7] Bobkov, S. G., Madiman, M. Concentration of the information in data with log-concave distributions. Ann. Probab. 39 (2011), no. 4, 1528-1543. · Zbl 1227.60043 · doi:10.1214/10-AOP592
[8] Bobkov, S. G., Nazarov, F. L. Sharp dilation-type inequalities with fixed parameter of convexity. J. Math. Sci. (N.Y.) 152 (2008), no. 6, 826-839. Translation from: Zap. Nauchn. Sem. POMI 351 (2007), Veroyatnost i Statistika, 12, 54-78. · Zbl 1288.28002 · doi:10.1007/s10958-008-9100-9
[9] Barndorff-Nielsen, O. Hyperbolic distributions and distributions on hyperbolae. Scand. J. Statist. 5 (1978), no. 3, 151-157 · Zbl 0386.60018
[10] Bogachev, V. I. Measure Theory. Vol. I, II. Springer-Verlag, Berlin, 2007. Vol. I: xviii+500 pp., Vol. II: xiv+575 pp. · Zbl 1120.28001
[11] Bogachev, V. I., Smolyanov, O. G., Sobolev, V. I. Topological vector spaces and their applications (Russian). Moscow, Izhevsk, 2012, 584 pp.
[12] Borell, C. Convex measures on locally convex spaces. Ark. Math. 12 (1974), 239-252. · Zbl 0297.60004 · doi:10.1007/BF02384761
[13] Borell, C. Convex set functions in \(d\)-space. Period. Math. Hungar. 6 (1975), no. 2, 111-136. · Zbl 0307.28009 · doi:10.1007/BF02018814
[14] Borell, Christer. Convexity of measures in certain convex cones in vector space \(\;sigma\)-algebras. Mathematica Scandinavica 53 (1983), 125-144. · Zbl 0568.46007 · doi:10.7146/math.scand.a-12021
[15] Brascamp, H. J., Lieb, E. H. On extensions of the Brunn-Minkowski and Prékopa-Leindler theorems, including inequalities for log concave functions, and with an application to the diffusion equation. J. Funct. Anal. 22 (1976), no. 4, 366-389. · Zbl 0334.26009 · doi:10.1016/0022-1236(76)90004-5
[16] Burago Yu. D., Zalgaller, V. A. Geometric inequalities. Springer-Verlag, Berlin, 1988. Translated from the Russian by A. B. Sosinskii, Springer Series in Soviet Mathematics, xiv+331 pp. · Zbl 0436.52009
[17] Davidovich, Ju. S., Korenbljum, B. I., Hacet, B. I. A certain property of logarithmically concave functions. (Russian) Dokl. Akad. Nauk SSSR 185 (1969), 1215-1218.
[18] Fradelizi, M. Concentration inequalities for \(s\)-concave measures of dilations of Borel sets and applications. Electron. J. Probab. 14 (2009), no. 71, 2068-2090. · Zbl 1198.46008 · doi:10.1214/EJP.v14-695
[19] Fradelizi, M., Guédon, O. The extreme points of subsets of s -concave probabilities and a geometric localization theorem. Discrete Comput. Geom. 31 (2004), no. 2, 327-335. · Zbl 1056.60017 · doi:10.1007/s00454-003-2868-y
[20] Fradelizi, M., Guédon, O. A generalized localization theorem and geometric inequalities for convex bodies. Adv. Math. 204 (2006), no. 2, 509-529. · Zbl 1095.60006 · doi:10.1016/j.aim.2005.05.020
[21] Gromov, M., Milman, V. D. Generalization of the spherical isoperimetric inequality to uniformly convex Banach spaces. Composition Math. 62 (1987), 263-282. · Zbl 0623.46007
[22] Guédon, O. Kahane-Khinchine type inequalities for negative exponent. Mathematika 46 (1999), no. 1, 165-173. · Zbl 0965.26011 · doi:10.1112/S002557930000766X
[23] Hadwiger, H., Ohmann, D. Brunn-Minkowskischer Satz und Isoperimetrie. Math. Z., 66 (1956), 1-8. · Zbl 0071.38001 · doi:10.1007/BF01186589
[24] Ibragimov, I. A. On the composition of unimodal distributions. (Russian) Teor. Veroyatnost. i Primenen. 1 (1956), 283-288.
[25] Kannan, R., Lovász, L. Simonovits, M. Isoperimetric problems for convex bodies and a localization lemma. Discrete Comput. Geom. 13 (1995), no. 3-4, 541-559. · Zbl 0824.52012 · doi:10.1007/BF02574061
[26] Kantorovich, L. V., Akilov, G. P. Functional Analysis. Translated from the Russian by Howard L. Silcock. Second edition. Pergamon Press, Oxford-Elmsford, N.Y., 1982. xiv+589 pp. · Zbl 0484.46003
[27] Kotz, Samuel, and Saralees Nadarajah. Multivariate t-distributions and their applications. Cambridge University Press, 2004. · Zbl 1100.62059 · doi:10.1017/CBO9780511550683
[28] Ledoux, M.,Talagrand, M. Probability in Banach Spaces: isoperimetry and processes. Vol. 23. Springer, 1991. · Zbl 0748.60004
[29] Lovász, L. Simonovits, M. Random walks in a convex body and an improved volume algorithm. Random Structures Algor. 4 (1993), no. 4, 359-412. · Zbl 0788.60087 · doi:10.1002/rsa.3240040402
[30] Meyer, P.-A. Probability and potentials. Blaisdell Publishing Co. Ginn and Co., Waltham, Mass.-Toronto, Ont.-London, 1966 xiii+266 pp. · Zbl 0138.10401
[31] Nazarov, F., Sodin, M., Vol’berg, A. The geometric Kannan-Lovász-Simonovits lemma, dimension-free estimates for the distribution of the values of polynomials, and the distribution of the zeros of random analytic functions. (Russian) Algebra i Analiz 14 (2002), no. 2, 214-234. Translation in: St. Petersburg Math. J. 14 (2003), no. 2, 351-366.
[32] Puig, P., Stephens, M, A. Goodness-of-fit tests for the hyperbolic distribution. Canad. J. Statist. 29 (2001), no. 2, 309-320. · Zbl 0976.62038 · doi:10.2307/3316079
[33] Payne, L. E., Weinberger, H. F. An optimal Poincaré inequality for convex domains. Arch. Rational Mech. Anal. 5 (1960), 286-292. · Zbl 0099.08402 · doi:10.1007/BF00252910
[34] Phelps, R. R. Lectures on Choquet’s theorem. D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966 v+130 pp. · Zbl 0135.36203
[35] Prékopa, A. Logarithmic concave measures with application to stochastic programming. Acta Sci. Math. (Szeged) 32 (1971), 301-316. · Zbl 0235.90044
[36] Rudin, W. Functional Analysis. McGraw-Hill Series in Higher Mathematics. McGraw-Hill Book Co., New York-Düsseldorf-Johannesburg, 1973, xiii+397 pp.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.